A 37-year-old member asked:
What is the treatment for nordette (ethinyl estradiol and levonorgestrel) overdose?
1 doctor answer • 4 doctors weighed in
Gynecology 33 years experience
Nordette (ethinyl estradiol and levonorgestrel) overdose: If you have consumed more than once a day nordette (ethinyl estradiol and levonorgestrel) and are having any abnormal symptoms you should contact your physician as soon as possible.
5.8k viewsReviewed >2 years ago
A 46-year-old member asked:
How safe is nordette (ethinyl estradiol and levonorgestrel)?
1 doctor answer • 2 doctors weighed in
Obstetrics and Gynecology 55 years experience
5.5k viewsReviewed >2 years ago
Last updated Sep 23, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.